Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have teridium in eyes. Done operation. Best treatment? name is apple from philippines, i have a nice face but very sad i have also teridium in my two eyes. my left eye is operated already in 2011 in the process of minor operation its called strips. but still returning back again slow by slow. so i wanted again another operation next year. so i want to asked only what is the best operation for me...plsss...i need your answer. thanks
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  420
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Nov 2012
Is that pterygium that you mean. You appear to be having recurrence in the operated eyes. The disease is thought to be due to UV exposure leading to stem cell deficiency . The preferred mode of treatment is pterygium removal with conjunctival autograft. This decreases the chances of recurrence.meanwhile protecting eyes from UV rays by uv protecting sun glasses is recommended.
Best wishes
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor